# SDR UALA2009081302479

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,063 hours, 9,089 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Blowout Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND BLOWOUT PANEL MISSING ON BOTTOM OF LEFT WING, LEADING EDGE WING ROOT.   CHECKED AREA IN LEADING EDGE AND FOUND NO DEFECTS.  LOGISTIC PURCHASED PANEL PER SAMC PLNR.  INSTALLED PANEL.
